Alert archive / New York / Frost Advisories in 2014
Frost Advisory 9, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Oct 9, 2014, 1:55 PM EDT for 5 counties in New York. It took effect at Oct 10, 2014, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2014, 1:55 PM EDT (17:55 UTC)
- In effect from
- Oct 10, 2014, 12:00 AM EDT
- Expired
- Oct 10, 2014, 7:31 AM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Genesee County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 53 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309 WWUS71 KBUF 091755 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 155 PM EDT THU OCT 9 2014 NYZ011-012-019>021-100200- /O.NEW.KBUF.FR.Y.0009.141010T0400Z-141010T1300Z/ GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...BATAVIA...WARSAW...JAMESTOWN...OLEAN... WELLSVILLE 155 PM EDT THU OCT 9 2014 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT FRIDAY. * LOCATIONS...THE WESTERN SOUTHERN TIER AND PARTS OF THE GENESEE VALLEY...INCLUDING CHAUTAUQUA...CATTARAUGUS...ALLEGANY...WYOMING AND GENESEE COUNTIES. * TIMING...MIDNIGHT TONIGHT THROUGH MID FRIDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RSH
4 follow-up statements
173 WWUS71 KBUF 092353 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 753 PM EDT THU OCT 9 2014 NYZ011-012-019>021-100800- /O.CON.KBUF.FR.Y.0009.141010T0400Z-141010T1300Z/ GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...BATAVIA...WARSAW...JAMESTOWN...OLEAN... WELLSVILLE 753 PM EDT THU OCT 9 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT FRIDAY... * LOCATIONS...THE WESTERN SOUTHERN TIER AND PARTS OF THE GENESEE VALLEY...INCLUDING CHAUTAUQUA...CATTARAUGUS...ALLEGANY... WYOMING AND GENESEE COUNTIES. * TIMING...MIDNIGHT TONIGHT THROUGH LATE FRIDAY MORNING. * TEMPERATURES...IN THE UPPER 30S. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
269 WWUS71 KBUF 092358 CCA NPWBUF URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BUFFALO NY 757 PM EDT THU OCT 9 2014 NYZ011-012-019>021-100815- /O.COR.KBUF.FR.Y.0009.141010T0400Z-141010T1300Z/ GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...BATAVIA...WARSAW...JAMESTOWN...OLEAN... WELLSVILLE 757 PM EDT THU OCT 9 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT FRIDAY... * LOCATIONS...THE WESTERN SOUTHERN TIER AND PARTS OF THE GENESEE VALLEY...INCLUDING CHAUTAUQUA...CATTARAUGUS...ALLEGANY... WYOMING AND GENESEE COUNTIES. * TIMING...MIDNIGHT TONIGHT THROUGH LATE FRIDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
304 WWUS71 KBUF 100859 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 459 AM EDT FRI OCT 10 2014 NYZ011-012-101000- /O.CAN.KBUF.FR.Y.0009.000000T0000Z-141010T1300Z/ GENESEE-WYOMING- INCLUDING THE CITIES OF...BATAVIA...WARSAW 459 AM EDT FRI OCT 10 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST ADVISORY. CLOUDS COVERING WYOMING AND GENESEE COUNTIES WILL HELP TO MAINTAIN WARMER OVERNIGHT LOW TEMPERATURES. $$ NYZ019>021-101300- /O.CON.KBUF.FR.Y.0009.000000T0000Z-141010T1300Z/ CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 459 AM EDT FRI OCT 10 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...THE WESTERN SOUTHERN TIER...INCLUDING CHAUTAUQUA...CATTARAUGUS AND ALLEGANY COUNTIES. * TIMING...THROUGH LATE THIS MORNING. * TEMPERATURES...IN THE MIDDLE 30S. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
195 WWUS71 KBUF 101131 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 731 AM EDT FRI OCT 10 2014 NYZ019>021-101245- /O.CAN.KBUF.FR.Y.0009.000000T0000Z-141010T1300Z/ CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 731 AM EDT FRI OCT 10 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST ADVISORY. LATE NIGHT CLOUD COVER BLANKETED THE AREA AND HELD TEMPERATURES UP A LITTLE WARMER. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 9, 12:44 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Oct 9, 12:44 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1244 PM EDT THU OCT 9 2014
.SYNOPSIS...
HIGH PRESSURE OVER THE CANADIAN PRAIRIES WILL GRADUALLY BUILD TO THE
SOUTHEAST ACROSS THE GREAT LAKES REGION TONIGHT AND FRIDAY...AND
THIS WILL SUPPLY THE VAST MAJORITY OF OUR REGION WITH FAIR DRY
WEATHER THROUGH MOST OF THE UPCOMING WEEKEND. TEMPERATURES DURING
THIS PERIOD WILL AVERAGE WITHIN A COUPLE DEGREES OF NORMAL.
&&
.NEAR TERM /THROUGH TONIGHT/...
WHILE A BROAD CYCLONIC FLOW WILL REMAIN IN PLACE ACROSS THE GREAT
LAKES REGION THROUGH TONIGHT...SEVERAL FACTORS WILL KEEP A CLAMP ON
ANY ORGANIZED LAKE RESPONSE.
TO START WITH...H85 TEMPS RANGING FROM ZERO TO +2C WILL ONLY INDUCE
WEAK TO MODERATE INSTABILITY OVER THE WARMER LAKE SURFACES. WHILE A
FAIRLY WELL ALIGNED 260 TO 280 FLOW WILL BE IN PLACE...SYNOPTIC
MOISTURE WILL BE VERY LIMITED. THIS WILL ESPECIALLY BE THE CASE OVER
LAKE ERIE...WHERE UP TO THIS POINT IT HAS EVEN BEEN A CHALLENGE TO
GENERATE LAKE DRIVEN CLOUD COVER. WILL THUS KEEP POPS BELOW SLGT CHC
ACROSS THE SRN TIER THROUGH TONIGHT WITH ONLY SOME ENHANCED CLOUD
COVER. OVER LK ONTARIO...A LONGER FETCH AND A SOMEWHAT DEEPER
MOISTURE PROFILE HAS SUPPORTED SOME DISORGANIZED BANDING IN THE
VCNTY OF THE TUG HILL...BUT EVEN IN THIS AREA THE ACTIVITY HAS BEEN
DISAPPOINTINGLY WEAK. WILL CARRY CHC POPS FOR THE TUG HILL THIS
AFTERNOON AND TONIGHT WITH ONLY NEGLIGIBLE QPF EXPECTED.
ELSEWHERE...SKIES WILL BE PARTLY TO MOSTLY SUNNY THIS AFTERNOON.
THERE WILL BE A SHORTWAVE THAT WILL SWING ACROSS SOUTHERN QUEBEC...
BUT THIS FEATURE IS NOT EXPECTED TO DO ANYTHING BUT INCREASE CLOUD
COVER ACROSS THE NORTH COUNTRY WHILE POSSIBLE PRODUCING A STRAY
SHOWER. IT WILL ALSO BECOME QUITE BREEZY ACROSS THE REGION AS WINDS
WILL FRESHEN DURING THE MIDDAY. WHILE WINDS WILL NOT BE AS STRONG AS
THEY WERE YESTERDAY (WED)...MOST AREAS CAN EXPECT GUSTS TO AT LEAST
30 MPH. THEN FOR TONIGHT...THESE WINDS WILL DROP OFF FAIRLY RAPIDLY
WITH SKIES REMAINING CLEAR TO PARTLY CLOUDY.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
WHILE THE CORE OF THE EASTERN TROUGHING WILL LIFT NORTH AND EAST OF
THE GREAT LAKES REGION THROUGH THE PERIOD...THIS OVERALL PATTERN
WILL REMAIN IN PLACE THROUGH SATURDAY WITH A CONTINUATION OF
WESTERLY FLOW ALOFT. 850 MB TEMPERATURES REMAINING AROUND -1C
PROVIDING DELTA T/S AROUND 16C FRIDAY MORNING. SYNOPTIC MOISTURE IS
NOT OUTSTANDING BUT THERE SHOULD BE ENOUGH LAKE EFFECT INGREDIENTS
TO KEEP CLOUDS AND SOME PRECIPITATION EAST OF LAKE ONTARIO GOING
FRIDAY MORNING. AS THE HIGH PRESSURE CONTINUES TO BUILD INTO WESTERN
NEW YORK EXPECT DRY CONDITIONS TO PUSH NORTHWARD...DIMINISHING ANY
REMAINING LAKE EFFECT RAIN FRIDAY AFTERNOON.
THE WEAK HIGH PRESSURE RIDGE WILL LIFT NORTHWARD ACROSS THE LOWER
LAKES FRIDAY NIGHT...AND IS LIKELY TO REMAIN ACROSS OUR REGION ON
SATURDAY.
LATEST MODELS CONTINUING TO SUGGEST A BAROCLINIC ZONE WILL SETTING
UP WELL SOUTH OF THE AREA INTO THE WEEKEND. MODEL CONSENSUS IS TO
KEEP THE ASSOCIATED PRECIPITATION SOUTH OF THE AREA SETTING UP A DRY
DAY FOR SATURDAY. WEAK COLD AIR ADVECTION IN A NORTHERLY FLOW WILL
LIKELY RESULT IN A A GOOD AMOUNT OF DIURNAL CLOUDINESS RESULTING IN
A MAINLY CLOUD DAY. MINIMAL SUNSHINE TO ONLY ALLOW TEMPERATURES TO
REACH THE UPPER 40S TO LOWER 50S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SURFACE AND UPPER LEVEL RIDGING WILL GRADUALLY GIVE WAY TO TROUGH
WHICH WILL DIG INTO THE GULF STATES. FOLLOWING A CHILLY START ON
SATURDAY NIGHT...TEMPERATURES WILL WARM TO ABOVE NORMAL INTO EARLY
NEXT WEEK.
MODEL GUIDANCE AT LEAST STARTS OFF IN GOOD AGREEMENT WITH HIGH
PRESSURE FORECAST TO SETTLE ACROSS THE LOWER LAKES SATURDAY NIGHT.
THIS IS LIKELY TO RESULT IN A PERIOD OF CLEAR SKIES WHICH MAY ALLOW
FROST TO DEVELOP IN MANY AREAS INLAND FROM THE IMMEDIATE LAKESHORES.
SOME OF THE COLDER AREAS OF THE INTERIOR SOUTHERN TIER AND TUG HILL
REGION MAY SEE A FREEZE.
AFTER THIS...MODEL GUIDANCE STRUGGLES WITH THE TIMING OF AN
APPROACHING TROUGH EVEN IF THE GFS/ECMWF/GGEM DO AGREE ON THE
GENERAL PROGRESSION. HIGH PRESSURE WILL SLIDE OFF THE NEW ENGLAND
COAST WITH A WARM FRONT LIKELY TO LIFT ACROSS OUR REGION. CONSENSUS
TIMING SUGGESTS THIS WILL BRING A CHANCE OF RAIN SHOWERS SUNDAY
NIGHT OR MONDAY. THIS WILL ALSO BRING NOTABLY WARMER TEMPERATURES
WITH HIGHS ON MONDAY LIKELY TO PUSH 70 ACROSS THE LAKE
PLAINS...PERHAPS EVEN WARMER IF SKIES CLEAR OUT SOME.
THERE PROBABLY WILL BE A PERIOD OF DRY WEATHER BETWEEN THE WARM
FRONT AND THE PASSAGE OF THE UPPER TROUGH...WITH THE 12Z GFS SLOW
WITH THE TROUGH...AND THE ECMWF EVEN SLOWER. TAKING A BLEND...THE BEST
CHANCE FOR RAIN WILL BE TUESDAY OR TUESDAY NIGHT. HAVE FAIRLY HIGH
CONFIDENCE THAT THIS DEEP TROUGH WILL TAP INTO GULF MOISTURE AND
BRING A SOAKING RAINFALL...WITH POPS LIMITED MAINLY BECAUSE OF
UNCERTAINTY IN TIMING. THIS SLOW MOVING FEATURE HAS THE POTENTIAL TO
BRING 1 TO 2 INCHES OF RAIN TO SOME LOCATIONS.
RAIN SHOULD TAPER OFF TO SHOWERS ON WEDNESDAY...WITH COOLER AIR
FORECAST TO GRADUALLY BUILD BEHIND THE LOW. THERE IS LOW CONFIDENCE
IN TEMPERATURE FORECASTS GIVEN THE UNCERTAINTY IN
PRECIPITATION...SINCE TEMPERATURES ALOFT SUPPORT MUCH WARMER HIGHS
IF THERE IS A SIGNIFICANT PERIOD OF SUNSHINE. WIND AND CLOUDS SHOULD
KEEP LOWS MUCH ABOVE NORMAL.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL BE IN PLACE ACROSS ALL F WESTERN AND NORTH
CENTRAL NEW YORK THIS AFTERNOON...WITH NOTHING MORE THAN SOME
SCATTERED LIGHT LAKE INDUCED RAIN SHOWERS IN THE VCNTY OF THE TUG
HILL. SFC WINDS WILL INCREASE TO 15 TO 25 KNOTS FOR MOST OF THE TAF
SITES WITH ISOLATED GUSTS TO 35 KNOTS POSSIBLE.
TONIGHT...HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES FROM THE
UPPER MISSISSIPPI VALLEY AND THIS WILL KEEP VFR CONDITIONS IN PLACE
THROUGH FRIDAY.
OUTLOOK...
FRIDAY NIGHT THROUGH SUNDAY...VFR.
MONDAY AND TUESDAY...VFR TO MVFR WITH SCATTERED SHOWERS.
&&
.MARINE...
HAVE EXTENDED THE SMALL CRAFT ADVISORY FOR THE EASTERN NEARSHORE
WATERS OF LAKE ONTARIO FOR THE MORE PROLONGED HIGH WIND AND WAVE
CONDITIONS THIS AFTERNOON AND TONIGHT.
AS HIGH PRESSURE BUILDS EAST ACROSS ALL OF THE GREAT LAKES LATER
TONIGHT AND FRIDAY...WINDS WILL FURTHER SUBSIDE...FINALLY ALLOWING
FOR MORE TRANQUIL CONDITIONS ON BOTH LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
LOZ042-043.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT FRIDAY FOR LOZ044-045.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...TMA
LONG TERM...APFFEL
AVIATION...RSH
MARINE...RSH/WCHHazardous weather outlook, Oct 9, 5:48 AM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 548 AM EDT THU OCT 9 2014 NYZ001>008-010>014-019>021-085-101000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 548 AM EDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AREAS OF FROST MAY DEVELOP SATURDAY NIGHT INTO SUNDAY MORNING AS COOL HIGH PRESSURE BUILDS OVER THE REGION. SOME OF THE TYPICALLY COOLER AREAS OF THE SOUTHERN TIER AND NORTH COUNTRY MAY DROP BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-101000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 548 AM EDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Frost Advisories in New York, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.